# SDR CALA2024011200082

- Difficulty date: January 4, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Plate
- Part number: 146T32561
- Condition: Corroded
- Location: Sta1373-1395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-3810-1-2801 AFT POTABLE WATER SERVICE PANEL HAS CORROSION IN MULTIPLE SPOTS MARKED REF AMES NR 165631-0100-0038 REMOVED DAMAGED PANEL AND FOUND TO BE OUT OF LIMITS AND REPLACED WITH NEW PANEL IAW B767 SRM 52-40-01-1A-7 AND SRM 51-40-02 PARA GRAPHS 4 AND 7.
